The multivariate-t distribution and the Simes inequality
Sarkar (1998) showed that certain positively dependent (MTP2) random variables satisfy the Simes inequality. The multivariate-t distribution does not satisfy this (MTP2) property, so other means are necessary. A corollary was given in Sarkar (1998) to handle this distribution, but there is an error. In this paper a direct proof is given to show the multivariate-t does satisfy the Simes inequality.
Volume (Year): 83 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sampson, Allan R., 1983. "Positive dependence properties of elliptically symmetric distributions," Journal of Multivariate Analysis, Elsevier, vol. 13(2), pages 375-381, June.
- Block, Henry W. & Savits, Thomas H. & Shaked, Moshe, 1985. "A concept of negative dependence using stochastic ordering," Statistics & Probability Letters, Elsevier, vol. 3(2), pages 81-86, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:227-232. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.